MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP; CLINICAL CHEMISTRY ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP; CLINICAL CHEMISTRY ANALYZER
Model Number ADVIA CENTAUR XP
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc).The ccc specialist was made aware that quality control (qc) results were within specifications and no error messages were generated by the instrument.A siemens customer service engineer (cse) was dispatched to the customer's site.Siemens is investigating the issue.
 
Event or Problem Description
The customer informed siemens of (b)(6) discordant results obtained on the advia centaur xp instrument.The discordant results were not reported to the physician(s).The customer used the same sample and instrument to perform repeat testing.Repeated test results were lower (nonreactive), and the customer stated that results did not match previous results.The customer did not provide additional information, and it is unknown if discordant results are (b)(6) or (b)(6).There are no reports of patient intervention or adverse health consequence due to the discordant (b)(6) results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2018-00313 on 30-july-2018.Additional information received on 03-august-2018: siemens has been following up with the customer.The customer stated that the discordant results were due to an issue with their laboratory information system (lis).The customer informs the lis has been fixed and no longer an issue.No further assistance requested.No further evaluation of this device is required.Results code and conclusions code were updated.

Brand Name
ADVIA CENTAUR XP
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
MDR Report Key7733311
Report Number2432235-2018-00313
Device Sequence Number2542523
Product Code JJE
UDI-Device Identifier00630414585475
UDI-Public00630414585475
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K971418
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR XP
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/05/2018
Supplement Date Received by Manufacturer08/03/2018
Initial Report FDA Received Date07/30/2018
Supplement Report FDA Received Date08/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1